Show simple item record

dc.contributor.authorAslan, İsmail
dc.contributor.authorÖziş, Turgut
dc.date.accessioned2017-01-25T08:15:27Z
dc.date.available2017-01-25T08:15:27Z
dc.date.issued2009-03
dc.identifier.citationAslan, İ. and Öziş, T. (2009). Analytic study on two nonlinear evolution equations by using the (G′/G)-expansion method. Applied Mathematics and Computation, 209(2), 425-429. doi:10.1016/j.amc.2008.12.064en_US
dc.identifier.issn0096-3003
dc.identifier.urihttp://dx.doi.org/10.1016/j.amc.2008.12.064
dc.identifier.urihttp://hdl.handle.net/11147/2849
dc.description.abstractThe validity and reliability of the so-called (G′/G)-expansion method is tested by applying it to two nonlinear evolutionary equations. Solutions in more general forms are obtained. When the parameters are taken as special values, it is observed that the previously known solutions can be recovered. New rational function solutions are also presented. Being concise and less restrictive, the method can be applied to many nonlinear partial differential equations.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.amc.2008.12.064en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectExact solutionsen_US
dc.subjectModified Camassa-Holm equationen_US
dc.subjectTraveling wave solutionsen_US
dc.subjectTwo-dimensional Korteweg-de-Vries-Burgers equationen_US
dc.subjectNonlinear equationsen_US
dc.titleAnalytic study on two nonlinear evolution equations by using the (G′/G)-expansion methoden_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume209en_US
dc.identifier.issue2en_US
dc.identifier.startpage425en_US
dc.identifier.endpage429en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record